MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826851
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink sensor (id 826851) was implanted on (b)(6) 2025.No monitor issues were observed until june 5; after repositioning the patient, the cerelink icp monitor displayed an error message indicating a problem with either the icp extension cable or the icp sensor.Another monitor and cable were substituted, but the issue persisted.The sensor was then replaced with a new one, after which the icp reading returned to the expected baseline level with an appropriate waveform.Troubleshooting indicated that the issue was due to a malfunctioning icp sensor.Additional information sensor information: kit used: 826851 (metal skull bolt), serial number: (b)(6), lot number: unknown, implant location: bolted sensor.(parenchyma) was the integra/codman icp monitor connected to a patient monitor: yes a.If yes, provide patient monitor make & model: phillips (unknown model) was the patient lead always connected: yes description of the failure: sensor was working fine for approximately 5+ days until nurse turned patient and then noticed error message on monitor saying that there was an issue with either the sensor or extension cable.New sensor was implanted and issue was solved.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor (id 826851) was returned for evaluation.Device history record (dhr) - the product code 826851 with lot 7365412, sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the issue of the complaint was confirmed.Foreign matter over sensor area.Catheter stretched 4.3 ¿ 6 and 6.8 ¿ 8.8 cm from proximal end.Internal wires broke where the catheter was stretched.The intracranial pressure (icp) express read ¿no transducer detected¿.No further resting possible.Root cause analysis - the possible root cause for this issue reported by the customer could be due to the design of icp probe connector is not robust and could also be due to mishandling of the catheter.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22310408
Report Number3013886523-2025-00156
Device Sequence Number20996520
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public(01)10381780520689(17)260228(10)7365412
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number826851
Device Lot Number7365412
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILLIPS (UNKNOWN MODEL).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown